# SDR ASOA201000200

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS CORROSION AT FS 319.7 STR 27.   REMOVED 9 EA RIVETS FOR ACCESS TO CORROSION AND BLENDED (APPROX .001-.002) FROM FRAME AT FS 319.7 STR 27 TO REMOVE CORROSION IAW SRM 51-42-06 & 51-21-06 STEP 3E.   INSTALLED RIVETS 9 EA AND TREATED, PRIMED, AND PAINTED BLENDED AREA AT FS 319.7, STR 27 IAW SRM 51-42-06, 51-21-11, 51-25-06, AND 51-25-16.   PAINTED RIVET HEADS, IAW SRM 51-25-01.  PEFORMED PRESSURE LEAK CHECK OF FUSELAGE AT FS 319.7 STR 27 IAW AMM TASK 21-32-00-863-801. NO LEAKS NOTED.
